# SDR DLM88070204

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 52,000 hours, 41,819 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 021904000
- Part serial: 11090211893
- Condition: Unserviceable
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN RAMP REPORTED SMOKE/STEAM COMING FROM UNDER A/C.  CALLED MTC TO INVESTIGATE SAME.  FOUND SHIPS BATTERIES OVERHEATED.  NO DAMAGE TO A/C, BATTERIES OR CHARGER.  REPLACED MAIN BATTERIES AND CHARGER.  OP AND SYSTEM TESTS OK.
